# SDR AALA202110299598

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A300*
- Aircraft serial: 5244
- Aircraft time: 29,269 hours, 11,745 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge
- Part number: D5598141300400
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT STABILIZER AFT SPAR NUMBER 4 HINGE BEARING WORN. REMOVED AND INSTALLED, TORQUED AND SAFETY NEW NUMBER 4 LEFT STABILIZER AFT SPAR END HINGE PER A321 AMM 55-16-42-400-A.
